# SDR ASAA2015112113899

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,115 hours, 2,664 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18267
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 9,898 hours, 3,222 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSH AND ENGINE START, AFT CAB TEMP RAN AWAY HIGH.  ON MASTER CAUTION RECALL, AFT ZONE TEMP LIGHT ILLUMINATED.  TRIM AIR NEEDED TO BE TURNED OFF TO CONTROL AFT ZONE TEMP.  ACFT GROUNDED.  BITE CHECKED ZONE TEMP CONTROLLERS REF FIM 21-62, TASK 801, NR 1 CONTROLLER FAULTS AFT CABIN TRIM VALVE. AFT CABIN TEMP STILL UNCONTROLLABLE WITH TRIM AIR OFF.  R & R AFT ZONE TRIM AIR MODULATING VALVE REF AMM 21-61-21.  OPS AND LEAK CHECKS GOOD.
